# SDR CALA2013102392317

- Difficulty date: October 23, 2013
- Submitted: October 25, 2013
- Operation: Air carrier
- Aircraft: N539UA
- Make and model: Boeing 757222
- Aircraft serial: 25223
- Aircraft time: 73,009 hours, 26,694 cycles
- Engine: Pwa PW2037
- System (JASC): 3442 · Weather Radar System
- Part: Warning System
- Condition: Faulty
- Location: Weather Radar
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

NO AURAL WARNINGS ON WX RADAR WINDSHEAR TEST OR TCAS TEST.
